Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Evtukhov, Vyacheslav Mikhailovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 10

Number of views:
This page:310
Abstract pages:883
Full texts:493
References:23
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19031
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207389

Publications in Math-Net.Ru
2005
1. V. M. Evtukhov, L. A. Kirillova, “On the Asymptotics of Solutions of Nonlinear Second-Order Differential Equations”, Differ. Uravn., 41:8 (2005),  1053–1061  mathnet  mathscinet; Differ. Equ., 41:8 (2005), 1105–1114
2003
2. V. M. Evtukhov, “On Solutions Decaying at Infinity of Real Nonautonomous Systems of Quasilinear Differential Equations”, Differ. Uravn., 39:4 (2003),  441–452  mathnet  mathscinet; Differ. Equ., 39:4 (2003), 473–484
2000
3. V. M. Evtukhov, “Conditions for the existence of nonoscillatory solutions to a second-order nonlinear differential equation”, Mat. Zametki, 67:2 (2000),  201–210  mathnet  mathscinet  zmath; Math. Notes, 67:2 (2000), 160–167  isi
1992
4. V. M. Evtukhov, “Asymptotic representations of monotone solutions of an $n$th-order nonlinear differential equation of Emden–Fowler type”, Dokl. Akad. Nauk, 324:2 (1992),  258–260  mathnet  mathscinet  zmath; Dokl. Math., 45:3 (1992), 560–562
5. V. M. Evtukhov, “On the asymptotic behavior of monotone solutions of nonlinear differential equations of Emden–Fowler type”, Differ. Uravn., 28:6 (1992),  1076–1078  mathnet  mathscinet  zmath
1990
6. V. M. Evtukhov, “Asymptotic integration of linear systems of differential equations in the case of a quasi-Jordan normal form of the principal matrix of coefficients”, Dokl. Akad. Nauk SSSR, 314:2 (1990),  279–283  mathnet  mathscinet  zmath; Dokl. Math., 42:2 (1991), 436–440
7. V. M. Evtukhov, “Asymptotic behavior of the solutions of a second-order semilinear differential equation”, Differ. Uravn., 26:5 (1990),  776–787  mathnet  mathscinet; Differ. Equ., 26:5 (1990), 551–560
1988
8. K. R. Schneider, V. M. Evtukhov, “On the existence of self-induced waves of the van der Pol equation with diffusion”, Differ. Uravn., 24:6 (1988),  1027–1037  mathnet  mathscinet; Differ. Equ., 24:6 (1988), 683–691
1977
9. V. M. Evtukhov, “On a nonlinear differential equation of second order”, Dokl. Akad. Nauk SSSR, 233:4 (1977),  531–534  mathnet  mathscinet  zmath
1976
10. A. V. Kostin, V. M. Evtukhov, “Asymptotic behavior of the solutions of a nonlinear differential equation”, Dokl. Akad. Nauk SSSR, 231:5 (1976),  1059–1062  mathnet  mathscinet  zmath

1987
11. V. I. Vishnyakov, G. S. Dragan, V. M. Evtukhov, S. V. Margashchuk, “Распределение электростатического потенциала в сферически симметричной плазме (№ 8791-В86 Деп. от 23.XII.1986)”, TVT, 25:3 (1987),  620  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021